# SDR UIEA2024112001097

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 98,028 hours, 16,617 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT N452PA HAD A MDC FIRE WARNING ALERT. CREW VERIFIED NO FIRE OR SMOKE, CONTINUED TO ANC.( CONFIRM NO SMOKE OR FIRE FROM PREVIOUS LEG. PERFORMED CARGO DET FIRE TEST PER AMM 26-14-00. NO ACTIVE FAULTS PRESENT. )
